# SDR DXTA2023082493800

- Difficulty date: August 24, 2023
- Submitted: August 24, 2023
- Operation: Air carrier
- Aircraft: N247QS
- Make and model: Emb EMB-505
- Aircraft serial: 6171
- Aircraft time: 1,968 hours, 1,022 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Lock
- Part number: AS55TV4SR8MA0009
- Condition: Damaged
- Location: Zone 800
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR: MAIN CABIN DOOR WILL NOT OPEN. HARD TO UNLOCK THIS AM AND TURN HANDLE. HANDLE IS STUCK IN OPEN POSITION AND DOOR IS JAMMED SHUT.  REPLACED MAIN DOOR LOCK WITH NEW UNIT. OPS CHECK GOOD MX IAW CL650 MM 52-73-01
